# SDR SWAA2025060266040

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INNER BEAR STRAP OF FWD GALLEY DOOR(R1); BS 294.5; RBL 52; WL 265 BETWEEN S-8R AND S-9R; LENGTH 2.2' (MARKED)<[01] 'DAMAGE REPAIRED AS PER 737-700 SRM 53-10-01-2R-6 REV 84 FIGURE 202 (REPAIR 6 - TEMPORARY REVISION TR 53-179) AND EA 25-153-01258. CONTINUED AIRWORTHINESS IS TRACKING ON 25-153-01258-INSP.;[02] VERIFIED ACTION 1. JOB COMPLETE.
